Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: Should I do this ? linkadge

Posted by 4WD on July 30, 2005, at 17:30:11

In reply to Should I do this ?, posted by linkadge on July 30, 2005, at 16:41:36

> I am feeling seriously depressed. It has grown after a series of panic attacks for which I seem to have no controll over.
>
> The doctor has only prescribed clomipramine and ritalin. I am too scared to take either.
>
> I think TCA's seriosly make me psychotic. I enter a world I don't recognize and it scares the hell out of me.
>
>
> Linkadge
>
>

Linkadge,

If you know absolutely for sure the clomipramine makes you worse, I wouldn't take it. As for other meds, I don't know what you have available.

Marsha


Share
Tweet  

Thread

 

Post a new follow-up

Your message only Include above post


Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.

 

Start a new thread

 
Google
dr-bob.org www
Search options and examples
[amazon] for
in

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:4WD thread:535717
URL: http://www.dr-bob.org/babble/20050728/msgs/535741.html